# SDR 96ZZZX2151

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4672U
- Make and model: Cessna U206
- Aircraft serial: U20605046
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 652954A1
- Condition: Cracked
- Location: Cyls Nr 4, 1
- Part time: 540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 AND NR 1 CYLINDERS WERE FOUND CRACKED AT INTAKE SEAT.
